# SDR UIEA2017121802411

- Difficulty date: December 18, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,355 hours, 10,079 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980611
- Part serial: 2871
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE DROPPED TO 15 PSI DURING START.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01,  OPS CHECKED GOOD.
